# SDR SWAA2015061640693

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 78,167 hours, 66,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323469
- Part serial: 0477A
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR OUT OF ADJUSTMENT.  R & R SLIDE IAW MT.
